American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60C05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Fred W. Huffer, Jayaram Sethuraman and Sunder Sethuraman. A study of counts of Bernoulli strings via conditional Poisson processes. Proc. Amer. Math. Soc. 137 (2009) 2125-2134. MR 2480294.
Abstract, references, and article information   
View Article: PDF

[2] Martin Hildebrand. A lower bound for the Chung-Diaconis-Graham random process. Proc. Amer. Math. Soc. 137 (2009) 1479-1487. MR 2465674.
Abstract, references, and article information   
View Article: PDF

[3] William Y. C. Chen, Carol J. Wang and Larry X. W. Wang. The limiting distribution of the coefficients of the $q$-Catalan numbers. Proc. Amer. Math. Soc. 136 (2008) 3759-3767. MR 2425713.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Qi-Man Shao and Zhong-Gen Su. The Berry-Esseen bound for character ratios. Proc. Amer. Math. Soc. 134 (2006) 2153-2159. MR 2215787.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Jeffrey S. Rosenthal. On duality of probabilities for card dealing . Proc. Amer. Math. Soc. 123 (1995) 559-561. MR 1211588.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Yuliy M. Baryshnikov and Bennett Eisenberg. Independent events and independent experiments . Proc. Amer. Math. Soc. 118 (1993) 615-617. MR 1146858.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Janos Galambos and Yuan Xu. Some optimal bivariate Bonferroni-type bounds . Proc. Amer. Math. Soc. 117 (1993) 523-528. MR 1146860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Timothy Law Snyder and J. Michael Steele. Convex hulls of random walks . Proc. Amer. Math. Soc. 117 (1993) 1165-1173. MR 1169048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] R. Daniel Mauldin and S. C. Williams. Reinforced random walks and random distributions . Proc. Amer. Math. Soc. 110 (1990) 251-258. MR 1012934.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] S. J. Montgomery-Smith. The distribution of Rademacher sums . Proc. Amer. Math. Soc. 109 (1990) 517-522. MR 1013975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Béla Bollobás and Peter Winkler. The longest chain among random points in Euclidean space . Proc. Amer. Math. Soc. 103 (1988) 347-353. MR 943043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1